# SDR SIMA953212

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Decu
- Part number: 5071T20P16
- Condition: Failed
- Location: Engine
- Part time: 5,022 hours
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

CRS - FLT 3570 - EN ROUTE FROM CRP TO DFW AT FL 120, LEFT ENGINE FAILED WITHOUT ANY INDICATION OF AUTO-RELIGHT.  AFTER LEFT ENGINE WAS FEATHERED, THE RIGHT ENGINE DEVELOPED MOMENTARY SURGE RESEMBLING COMPRESSOR STALLS.  THE AIRCRAFT HAD BEEN OPERATING IN LIGHT ICING CONDITIONS.  PILOT REDUCED POWER SLIGHTLY ON RIGHT ENGINE AND TORQUE STABILIZED.  PILOT DECLARED EMERGENCY AND DIVERTED TO CRS WHERE AN UNEVENTFUL LANDING WAS MADE.  PEFORMED BOROSCOPE AND RAI'D DECU (DIGITAL ELECTRONIC CONTROL UNIT).  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
